# SDR AALA20170207010

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 13,701 hours, 5,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON TAKEOFF, THE LEFT FORWARD AND LEFT AFT OVERWING EMERGENCY DOOR LIGHT ILLUMINATED. ABORTED TAKEOFF AT 60 KNOTS. ACCOMPLISHED FAULT ISOLATION IAW FIM 52-20-00, OVERWING FLIGHT LOCK RESET, AND PSEU BITE IAW FIM 32-09-00. NO FAULTS FOUND. OPERATIONAL CHECK GOOD.
